Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2004, Volume 40, Number 10, Pages 1358–1373 (Mi de11156)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Contrast structures of variable type in quasilinear parabolic equations

A. B. Vasil'evaa, O. E. Omel'chenkob

a Lomonosov Moscow State University
b Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev

Full text: PDF file (2172 kB)

English version:
Differential Equations, 2004, 40:10, 1431–1448

Bibliographic databases:

UDC: 517.956.4
Received: 20.10.2003

Citation: A. B. Vasil'eva, O. E. Omel'chenko, “Contrast structures of variable type in quasilinear parabolic equations”, Differ. Uravn., 40:10 (2004), 1358–1373; Differ. Equ., 40:10 (2004), 1431–1448

Citation in format AMSBIB
\Bibitem{VasOme04}
\by A.~B.~Vasil'eva, O.~E.~Omel'chenko
\paper Contrast structures of variable type in quasilinear parabolic equations
\jour Differ. Uravn.
\yr 2004
\vol 40
\issue 10
\pages 1358--1373
\mathnet{http://mi.mathnet.ru/de11156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2200009}
\transl
\jour Differ. Equ.
\yr 2004
\vol 40
\issue 10
\pages 1431--1448
\crossref{https://doi.org/10.1007/s10625-004-0005-1}


Linking options:
  • http://mi.mathnet.ru/eng/de11156
  • http://mi.mathnet.ru/eng/de/v40/i10/p1358

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Vasil'eva, A. A. Plotnicov, “On parabolic equations with a small parameter”, Comput. Math. Math. Phys., 46:5 (2006), 762–767  mathnet  crossref  mathscinet
    2. A. B. Vasileva, A. A. Plotnikov, “O vliyanii kraevykh uslovii na pogransloinoe reshenie peremennogo tipa”, Matem. modelirovanie, 19:4 (2007), 103–115  mathnet  mathscinet  zmath
  • Number of views:
    This page:74
    Full text:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022